MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI CANCELLOUS POLYAXIAL SCREW 34MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI CANCELLOUS POLYAXIAL SCREW 34MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 04.614.234
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional pro-code: kwp, mnh, mni.Complainant part is not expected to be returned for manufacturer review / investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a posterior cervical c2-c6 w c2 translaminar screws procedure.During the procedure, while the surgeon was inserting a titanium cancellous polyaxial screw the screw broke where the screw head meets the shank.The screw was removed and discarded and another of the same screw size was used.The procedure was successfully completed with no surgical delay.There was no adverse consequence to the patient.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
4.5MM TI CANCELLOUS POLYAXIAL SCREW 34MM
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8907513
Report Number2939274-2019-59908
Device Sequence Number14087853
Product Code NKG
UDI-Device Identifier10705034738888
UDI-Public(01)10705034738888
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.614.234
Device Catalogue Number04.614.234
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/19/2019
Patient Sequence Number1
Patient Age69 YR
Patient Weight129